# SDR TRAX200800606

- Difficulty date: May 6, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INTERCOSTAL ANGLE BETWEEN FA 625.00 AT STR 14 HAS A 1" CRACK.  REMOVED AND REPLACED RT INTERCOSTAL WITH NEW SERVICEABLE INTERCOSTAL IAW REO 601R-53-61-422 AND SRM 51-42-21.   (A)
